Volume 3, Issue 1

 

ارسال های اخیر

  • Total $k$-Rainbow domination numbers in graphs 

    Abdollahzadeh Ahangar, Hossein؛ amjadi, jafar؛ Jafari Rad, Nader؛ Samodivkin, Vladimir (Azarbaijan Shahid Madani University, 2018-06-01)
    Let $kgeq 1$ be an integer, and let $G$ be a graph. A {it$k$-rainbow dominating function} (or a {it $k$-RDF}) of $G$ is afunction $f$ from the vertex set $V(G)$ to the family of all subsetsof ${1,2,ldots ,k}$ such that for ...

  • An infeasible interior-point method for the $P*$-matrix linear complementarity problem based on a trigonometric kernel function with full-Newton step 

    Kheirfam, Behrouz؛ Haghighi, Masoumeh (Azarbaijan Shahid Madani University, 2018-06-01)
    An infeasible interior-point algorithm for solving the$P_*$-matrix linear complementarity problem based on a kernelfunction with trigonometric barrier term is analyzed. Each (main)iteration of the algorithm consists of a ...

  • Roman domination excellent graphs: trees 

    Samodivkin, Vladimir (Azarbaijan Shahid Madani University, 2018-06-01)
    A Roman dominating function (RDF) on a graph $G = (V, E)$ is a labeling $f : V rightarrow {0, 1, 2}$ suchthat every vertex with label $0$ has a neighbor with label $2$. The weight of $f$ is the value $f(V) = Sigma_{vin V} ...

  • Mixed Roman domination and 2-independence in trees 

    Dehgardi, Nasrin (Azarbaijan Shahid Madani University, 2018-06-01)
    ‎‎Let $G=(V‎, ‎E)$ be a simple graph with vertex set $V$ and edge set $E$‎. ‎A {em mixed Roman dominating function} (MRDF) of $G$ is a function $f:Vcup Erightarrow {0,1,2}$ satisfying the condition that every element $xin ...

  • Double Roman domination and domatic numbers of graphs 

    Volkmann, Lutz (Azarbaijan Shahid Madani University, 2018-06-01)
    A double Roman dominating function on a graph $G$ with vertex set $V(G)$ is defined in cite{bhh} as a function$f:V(G)rightarrow{0,1,2,3}$ having the property that if $f(v)=0$, then the vertex $v$ must have at least ...

  • Product version of reciprocal degree distance of composite graphs 

    Pattabiraman, K (Azarbaijan Shahid Madani University, 2018-06-01)
    A {it topological index} of a graph is a real number related to the graph; it does not depend on labeling or pictorial representation of a graph. In this paper, we present the upper bounds for the product version of ...